Journals / Turkish Journal of Mathematics / 2019 / Cilt: 43 - Sayı: 1

A Neutral relation between metallic structure and almost quadratic ϕ-structure

Pages
268–278
Publication Date
2022-11-04
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In the last section, weconstruct a quadratic ϕ-structure on the hypersurface $M^n$ of a locally metallic Riemannian manifold $M^{n+1}$

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we give a neutral relation between metallic structure and almost quadratic metric ϕ-structure.Considering N as a metallic Riemannian manifold, we show that the warped product manifold R f N has an almostquadratic metric ϕ-structure.
📊
Key Findings & Data:We define Kenmotsu quadratic metric manifolds, which include cosymplectic quadraticmanifolds when $beta=0$.
💡
Conclusion & Impact:In the last section, weconstruct a quadratic ϕ-structure on the hypersurface $M^n$ of a locally metallic Riemannian manifold $M^{n+1}$
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

In this paper, we give a neutral relation between metallic structure and almost quadratic metric ϕ-structure.Considering N as a metallic Riemannian manifold, we show that the warped product manifold R f N has an almostquadratic metric ϕ-structure. We define Kenmotsu quadratic metric manifolds, which include cosymplectic quadraticmanifolds when $beta=0$. Then we give nice almost quadratic metric ϕ-structure examples. In the last section, weconstruct a quadratic ϕ-structure on the hypersurface $M^n$ of a locally metallic Riemannian manifold $M^{n+1}$

🔖

Cite This Article

MURATHAN, C., GÖNÜL, S., ERKEN, İ. K., YAYLA, A. (2022). A Neutral relation between metallic structure and almost quadratic ϕ-structure. Turkish Journal of Mathematics, Cilt: 43 - Sayı: 1, 268–278. https://ajindex.com/articles/608072

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (18)

  1. Bilen L, Turanlı S, Gezer A. On Kaehler–Norden–Codazzi golden structures on pseudo-Riemannian manifolds. Int J Geom Methods Mod Phys 2018; 15: 1850080
  2. Bishop RL, O’Neill B. Manifolds of negative curvature. T Am Math Soc 1969; 145: 1-49
  3. Blaga AM, Hretcanu CE. Invariant, anti-invariant and slant submanifolds of a metallic Riemannian manifold. arXiv: 1803.01415
  4. Blair DE. Riemannian Geometry of Contact and Symplectic Manifolds. Progress in Mathematics, 203. Boston, MA, USA: Birkhäuser, 2002
  5. Carriazo A, Pérez-García MJ. Slant submanifolds in neutral almost contact pseudo-metric manifolds. Differential Geom Appl 2017; 54: 71-80
  6. Crasmareanu M, Hretcanu CE. Golden differential geometry. Chaos Solitons Fractals 2008; 38: 1229-1238
  7. Crasmareanu M. Hretcanu CE, Munteanu MI. Golden- and product-shaped hypersurfaces in real space forms. Int J Geom Methods Mod Phys 2013; 10: 1320006
  8. Debmath P, Konar A. A new type of structure on differentiable manifold. Int Electron J Geom 2011; 4: 102-114
  9. Goldberg SI, Petridis NC. Differentiable solutions of algebraic equations on manifolds. Kodai Math Sem Rep 1973; 25: 111-128
  10. Goldberg SI, Yano K. Polynomial structures on manifolds. Kodai Math Sem Rep 1970; 22: 199-218
  11. Hretcanu CE, Crasmareanu M. Metallic structures on Riemannian manifolds. Revista de Launi on Matematica Argentina 2013; 54: 15-27
  12. Naveira A. A classification of Riemannian almost-product manifolds. Rend Di Mat Di Roma 1983; 3: 577-592
  13. O’Neill B. Semi-Riemannian Geometry. New York, NY, USA: Academic Press, 1983
  14. Özgür C, Yılmaz Özgür N. Classification of metallic shaped hypersurfaces in real space forms. Turk J Math 2015; 39: 784-794
  15. Özkan M, Yılmaz F. Metallic structures on differentiable manifolds. Journal of Science and Arts 2018; 44: 645-660
  16. Pitis G. On some submanifolds of a locally product manifold. Kodai Math J 1986; 9: 327-333
  17. Şahin B. Almost poly-Norden manifolds. International Journal of Maps in Mathematics 2018; 1: 68-79
  18. Yano K, Kon M. Structures on Manifolds. Series in Pure Mathematics. Singapore: World Scientific, 1984.